# SDR P5CA2017091100322

- Difficulty date: September 9, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,483 hours, 19,822 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FWD CARGO BACKUP EICAS ALERT , SECOND OCCURANCE IN TWO CONSECUTIVE LEGS.  PERFORMED TROUBLESHOOTING IAW FIM 21-61, F/T 922, AND FOUND THIS TO BE AN INTERMITTENT FAULT, NO FURTHER MX ACTION REQUIRED.
